MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION NEXDRIVE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NEUROMODULATION NEXDRIVE; INSTRUMENT, STEREOTAXIC
Model Number MI-2000
Medical Device Problem Codes Break (1069); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare provider (hcp) via a manufacturer representative (rep) reported that the measurement tape was misaligned on the micro-positioning system.The misalignment between red and blue color was not exactly at zero.No troubleshooting or diagnostics were reported.No actions were taken to resolve the issue.The issue was resolved at the time of this report.No medical symptoms were reported.The patient was implanted for unknown symptoms.
 
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the stereotactic headframe (lot #082632116a) found that the scale was out of alignment.Fdr code (b)(4) has been replaced by fdr codes (b)(4) and (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NEXDRIVE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6849814
Report Number3007566237-2017-03708
Device Sequence Number68384
Product Code HAW
UDI-Device Identifier00613994747860
UDI-Public00613994747860
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMI-2000
Device Catalogue NumberMI-2000
Device Lot Number082632116A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2017
Supplement Date Received by Manufacturer09/11/2017
10/24/2017
03/28/2018
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date09/18/2017
11/06/2017
03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR